# SDR QMLA2017091717093

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 5,388 hours, 10,679 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q4
- Part serial: 10201
- Condition: Inoperative
- Part time: 3,864 hours, 18,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON THE RETURN LEG, STOPPED FOR FUEL. AFTER REFUELING AND APPROXIMATELY 4 MINUTES AFTER TAKEOFF,  THE GENERATOR CAUTION LIGHT ILLUMINATED ON THE CWP.  CREW REQUESTED A RETURN TO THE AIRPORT.   COMPLETED THE EMERGENCY PROCEDURE STEPS IAW THE FLIGHT MANUAL, AND DETERMINED THE GENERATOR WAS INOPERATIVE AND COULD NOT BE RECOVERED.  MADE A CTAF CALL AND CONTINUED DIRECT TO THE AIRPORT RAMP.  ON LANDING, CONDUCTED AN EMERGENCY SHUTDOWN.
